Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An algorithm for finding a minimal Weierstrass equation for an elliptic curve


Author: Michael Laska
Journal: Math. Comp. 38 (1982), 257-260
MSC: Primary 14K15; Secondary 14-04, 14G25, 14K07
MathSciNet review: 637305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be an elliptic curve defined over an algebraic number field K and assume that some Weierstrass equation for E over K is given. Then an algorithm is described which yields a global minimal Weierstrass equation for E over K provided such a global minimal Weierstrass equation does exist.


References [Enhancements On Off] (What's this?)

  • [1] John T. Tate, The arithmetic of elliptic curves, Invent. Math. 23 (1974), 179–206. MR 0419359 (54 #7380)
  • [2] J. T. Tate, ``Algorithm for determining the type of singular fiber in an elliptic pencil,'' Modular Functions of One Variable. IV, Lecture Notes in Math., Vol. 476, Springer-Verlag, Berlin and New York, 1975.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14K15, 14-04, 14G25, 14K07

Retrieve articles in all journals with MSC: 14K15, 14-04, 14G25, 14K07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0637305-2
PII: S 0025-5718(1982)0637305-2
Article copyright: © Copyright 1982 American Mathematical Society